arrow
Volume 6, Number 4
Previous Issue Next Issue

Xin-Min Xiang & Jia-Dong Zheng

J. Comp. Math., 6 (1988), pp. 293-306.

Preview Full PDF 2003 21352 Abstract

Qian-Shun Chang

J. Comp. Math., 6 (1988), pp. 307-317.

Preview Full PDF 2081 21543 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 6 (1988), pp. 318-324.

Preview Full PDF 1988 21255 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 325-335.

Preview Full PDF 1979 21208 Abstract

Chun-Hui Chen

J. Comp. Math., 6 (1988), pp. 336-347.

Preview Full PDF 2042 21410 Abstract

Guo-Rong Wang & Sen-Quan Lu

J. Comp. Math., 6 (1988), pp. 348-354.

Preview Full PDF 2021 22109 Abstract

Dennis J. E. Jr, Song-Bai Sheng & Phuong Anh Vu

J. Comp. Math., 6 (1988), pp. 355-374.

Preview Full PDF 2005 21378 Abstract

Lian-Sheng Zhang

J. Comp. Math., 6 (1988), pp. 375-382.

Preview Full PDF 1713 21017 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard